# SDR FDEA201406111394

- Difficulty date: June 11, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 29,052 hours, 15,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM CRACKED AT FRAME 30, -Y450-Y953.  REPAIRED IAW EA 6-5310-T0308932 P1.  MAJOR REPAIR IAW GMM 6-2-100.
